# SDR A6WA2013071041057

- Difficulty date: June 26, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 23,043 hours, 22,267 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED L/E SKIN AT FLA STA 60.005 FOUND TO BE OUT OF LIMITS 040 MATERIAL LOSS ORIG THICK 050" REM MATERIAL 010" MAX ALLOWED 025" IAW REO 601R-57-52-004, REV C.  R & R L/E SKIN IAW SRM 51-40-11 & SRM 51-42-13.
